MathSciNet Relay Station
MathSciNet bibliographic data
MR399628 (53 #3471) 35A30 (58G15)
Melrose, Richard B. Normal self-intersections of the characteristic variety. Bull. Amer. Math. Soc. 81 (1975), no. 5, 939–940.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement